# SDR USAA2014020400011

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 29,433 hours, 12,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LIFTOFF & ONCE AT CRUISE DURING MOMENTARY TURBULENCE.  CREW REPORTED A STRONG ODOR IN CABIN, ODOR DISSIPATED QUICKLY.  FLIGHT CONTINUED & LANDED WITHOUT INCIDENT AT DESTINATION AIRPORT PHL.  ACCOMPLISHED JOB CARDS 26L00021001, 26L00021003 & 26L00021004.  NO CABIN ODOR PRESENT AT THIS TIME.
